# SDR AALA202308083244

- Difficulty date: August 4, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A320*
- Aircraft serial: 7157
- Aircraft time: 20,121 hours, 7,796 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451014UF01
- Condition: Malfunctioned
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COFFEE MAKER PANEL IS HOT WHEN IN USE. FLIGHT ATTENDANT 1 AND 3 SMELL BURNED RUBBER WHEN IN USE. USED SPARINGLY. REMOVED AND REPLACED COFFEE MAKER #2.
